# SDR VNAA0210025

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 19,512 hours, 17,436 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT 27,000 FEET, THE CREW RECEIVED A DOORS LIGHT ON THE RED WARNING PANEL.  THERE WAS NO CHANGE IN THE PRESSURIZATION.  THE CREW DESCENDED TO 15,000 FEET AND THE LIGHT EXTINGUISHED.  UPON ARRIVAL AT PIT, MAINTENANCE INSPECTED AND ADJUSTED THE OVER THE CENTER SWITCH SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
